Anyone who calls herbs hazardous is totally misinformed. Every year the American Association of Poison Control Centers (AAPCC) compiles statistics on accidental deaths from drugs, herbs, vitamins, and other supplements. The AAPCC’s most recent report (2008) records 1,756 accidental poisoning deaths. How many were attributable to medicinal herbs? Zero. In every accidental death caused by a pharmacological agent, the culprit was a pharmaceutical. And it’s been that way for many years. Herbs are safer than drugs.
When it's about her I just turn into Homer I can't help it. Those tests are not 100% accurate. DOH! We moved for freedom but we mooch the LA house and we're probably going to party with someone's freebies. DOH! We hate publicity but look at the headlines that we plan a party. DOH! We're suing over drones but of course there will be no paps at my Cooped Up party. DOH!
Dan I would like to comment on your statement of potentcy. The standard for pharmaceuticals is measured in miligrams which varies in potentcy by numbers obviously the higher the number, the higher the dosage, the stronger the potentcy. The higher the miligram for one person could kill another. For example I'm on 10 miligrams of methadone this same dosage given to you could possibly put you in the hospital with an overdose causing some kind of complication. What I'm trying to get at is how does one measure the potency of herbal medicine?
Soak feet nightly in 1 part vinegar and 2 parts water to eliminate odoriferous bacteria. Or take a daily foot bath in strong black tea (let it cool first) for 30 minutes. Tea's tannins kill bacteria and close the pores in your feet, keeping feet dry longer; bacteria tend to thrive in moist environments. You'll see results in a few days to a week. One caution: Do the soak only when your feet are free of cuts.
It’s been used for thousands of years in Asian medicine to treat stomachaches, diarrhea, and nausea, and studies show that it works for nausea and vomiting. There’s some evidence that it might help with menstrual cramps, too. But it’s not necessarily good for everyone. Some people get tummy trouble, heartburn, diarrhea, and gas because of it, and it may affect how some medications work. So talk to your doctor, and use it with care.